RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 35, Issue 3(213)  


International Topology Conference
Survey lectures
Relations among the invariants of topological groups and their subspaces
A. V. Arkhangel'skii
3
Cardinal invariants of tightness type absolutes of spaces and continuous maps
I. Bandlov, V. I. Ponomarev
23
Relation between the regularity and $ \sigma$-finiteness of Radon measures
R. J. Gardner, W. F. Pfeffer
31
Non-separable analytic spaces and measurable correspondences
P. Holický, Z. Frolík
37
Paracompactness and subparacompactness in perfectly normal locally compact spaces
G. Gruenhage
44
Semimetric spaces in general relativity (on Hawking–King–McCarthy's path topology)
R. Z. Domiaty, O. Laback
50
Some results on $w$-compact spaces
T. Ishii
61
Intersections of countably compact subspaces of Stone–Čech compactifications
W. W. Comfort, Ch. Waiveris
67
Recent results and open problems in semigroups of continuous self-maps
K. D. Magill (Jr.)
78
On perfect inverse images of lacy spaces
S. Mardešic, A. Shostak
84
Hyperbolic attractors of diffeomorphisms
R. V. Plykin
94
Classification of certain higher-dimensional knots of codimension two
M. Sh. Farber
105
The method of scannable spectra and fully closed maps in general topology
V. V. Fedorchuk
112
Maps onto Tikhonov cubes
B. È. Shapirovskii
122
Short Communications
On the dimension $\operatorname{Dim}$ of topological spaces
D. P. Adnadzhevich
131
The study of non-smooth maps in Hilbert spaces by methods of smooth analysis
E. Ya. Antonovskii
134
Topological partially ordered Jordan algebras
Sh. A. Ayupov
138
The extension of semimeasures and the topologization of vector lattices
K. Bandt, V. Peters
140
Dimension and metrization of uniform spaces
S. Buzási
144
Free algebras with continuous systems of operations
M. S. Burgin
147
Products of Radon spaces
M. L. Wage
151
Topological spaces and vector lattices
A. I. Veksler, V. K. Zakharov
153
The Whitney trick in dimension four
G. A. Venema
157
On the Bourgin–Yang theorem
A. Yu. Volovikov
159
$\alpha$-left and $\alpha$-extended spaces
J. Gerlits, Z. Nagy
162
The topological structure of compact homogeneous manifolds
V. V. Gorbatsevich
168
Compactification of bitopological spaces
B. P. Dvalishvili
171
Computation of the homotopy groups of the set of invertible elements of certain $C^*$-algebras of operators, and applications
V. M. Deundyak
174
Regular extensions of topological spaces
D. Doichinov
178
Some topologies on an infinite set
A. G. El'kin
179
On the homology theory of fibre spaces
T. V. Kadeishvili
183
Hyperbolic limit sets of evolutionary equations and the Galerkin method
D. A. Kamaev
188
The theory of spaces of Ochan type
R. P. Kashuba
192
Multi-valued mappings and properties of them similar to continuity
P. S. Kenderov
194
Strong coshape theory
Yu. T. Lisitsa
197
On maps of non-closed sets into spheres
V. I. Meliya
201
Steenrod–Dieck operations and obstructions for admissible multiplications in cobordism theories with singularities
O. K. Mironov
203
Involutions on Stong manifolds and their application in cobordism theory
R. G. Nadiradze
206
Metrizability and the space of closed subsets
V. V. Popov
209
On hereditarily infinite-dimensional spaces
D. V. Ranchin
213
Massey operations, obstructions to Sullivan formality, and obstructions to Kodaira–Spencer deformations
V. S. Retakh
217
On two theorems of M. G. Tkachenko
P. Simon
220
Zarelua resolutions
G. S. Skordev
221
On the dimension of completely regular spaces
E. E. Skurikhin
224
Homology of fibre spaces
V. A. Smirnov
227
On the product of hereditarily linearly-compact rings
M. I. Ursul
230
Continuous maps of one-dimensional solenoids
Yu. I. Ustinov
233
Trees and linearly ordered bicompacta
G. I. Chertanov
237

Mathematical Events in the USSR
Pages from an autobiography. II
P. S. Aleksandrov
241
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019